# SDR SIMA2019083029004

- Difficulty date: August 29, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 7,498 hours, 4,862 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 17116231003
- Condition: Cracked
- Location: Lt Wingtip
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENHANCED WINGTIP SPAR 1 ATTACH FITTING CRACKED. REMOVED AND REPLACED SPAR ATTACH FITTING IAW ERS-EJ-57MR-1151 01, PART A. EASI  8945.
